# SDR A6WA200340090

- Difficulty date: May 28, 2003
- Submitted: July 1, 2003
- Operation: Air carrier
- Aircraft: N414ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7586
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Striker
- Condition: Damaged
- Location: Door Seal
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR SEAL STRIKER AT FS 310 IS DAMAGED MIDWAY TOP TO BOTTOM.  REPAIRED DAMAGED PASSENGER DOOR SEAL STRIKER AT FS 310 IAW BOMBARDIER REO 601R-52-11-008 REV B.  (M)
